# SDR AALA960161

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: NHL6050507
- Condition: Leaking Oil
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0735 - AFTER TAKEOFF JFK DURING CLIMB-OUT, ACRID BURNING ODOR NOTED THROUGHOUT AIRCRAFT WITH NO OTHER ABNORMAL INDICATIONS.  ACCOMPLISHED CHK LIST AND ACFT RETURNED TO JFK LANDING WITHOUT INCIDENT.  ACCOMPLISHED BORESCOPE OF NR 1 ENG COMPR, NO DEFECTS FOUND.  CHECKED ALL ENG BLEED DUCTS FOR PRESENCE OF OIL WITH NO DEFECTS FOUND.  REPLACED ALL COALESCER BAGS AND ACCOMPLISHED GROUND ENG RUN AND PACK BURN-OUT PROCEDURE WITH NO DEFECTS  FND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ACCOMPLISHED CHK FLT, PROBLEM REPEATED.  REPLACED APU DUE TO OIL DISCOVERED IN BLEED DUCTS.  ACCOMPLISHED PACK BURN-OUT PROCEDURE AND REPLACED ALL COALESCER BAGS.  SYSTEM GROUND CHK NORMAL OPER. (X)
